# SDR UIEA2020071751558

- Difficulty date: July 15, 2020
- Submitted: July 17, 2020
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 81,867 hours, 11,819 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Wx System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE WX RADAR IS PAINTING RANDOM SOUTHS, OR THE RIGHT SIDE FROM 1-3 O'CLOCK POSITIONS. THE WX IS VFR WITH NO PRECIP. PERFORMED OPERATIONAL TEST OF WX RADAR IAW AMM 34-43-00, TEST GOOD AT THIS TIME.
